MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jfludis.2025.106124

Медицинская библиотека · Journal of fluency disorders · 2025

Drug-induced stuttering: A case study.

De Nardo Thales, Minton Elizabeth A

СтатьяКлинический случайПеревод в очереди

Аннотация

A 26-year-old female presented with an onset of severe stuttering four days after taking the medications Gabapentin and Lexapro. Gabapentin has been associated with acquired stuttering previously but, unlike previous cases, the stutter persisted for years after the discontinuation of the drug. Neurological and motor speech exams were normal aside from stuttering. The patient did not respond to fluency shaping strategies. Speech therapy focused on reducing secondary behaviors, affective, and cognitive aspects related to stuttering and was successful in improving cognitive, affective, quality of life, and stuttering severity measures. This case study supports the use of therapy procedures that focuses on factors beyond speech fluency in the treatment of acquired stuttering.

Для цитирования: De Nardo Thales, Minton Elizabeth A. Drug-induced stuttering: A case study.. Journal of fluency disorders. 2025. DOI: 10.1016/j.jfludis.2025.106124.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.